# SDR UIEA2019020103085

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 83,418 hours, 19,507 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 121356
- Condition: Discharged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATT. LOW WILL NOT START APU( REMOVED AND REPLACED APU BATTERY, INSTALLATION CHECK GOOD PER B767 AMM 24-31-00  )
